# SDR FDEA201104051380

- Difficulty date: April 5, 2011
- Submitted: April 15, 2011
- Operation: Air carrier
- Aircraft: N468FE
- Make and model: Boeing 727225
- Aircraft serial: 21452
- Aircraft time: 52,524 hours, 37,317 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: 65185821
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING STA 686.5 STR 9 IS CRACKED.  FABRICATED REPAIR ANGLES AND RADIUS FILLERS. INSTALLED REPAIR PARTS IAW EO   7-5710-7-4322 PT1 AT RT WING STA 686.5 STR 9.
